Moreau-Rockafellar type theorem for convex set functions. (English) Zbl 0656.90097

Let (X,\(\Gamma\),\(\mu)\) be a finite atomless measure space and \(F_ 1,F_ 2,...,F_ n\), \(G_ 1,G_ 2,...,G_ m\) be convex real-valued set functions defined on a convex subfamily \({\mathcal S}\) of the \(\sigma\)- field \(\Gamma\). Consider an optimization problem as follows: (P) Minimize \(F(\Omega)=(F_ 1(\Omega),F_ 2(\Omega),...,F_ n(\Omega))\) subject to \(\Omega\in {\mathcal S}\) and \(G_ j(\Omega)\leq 0\) \((j=1,2,...,m)\). The authors prove a theorem of Moreau-Rockafellar type for set functions, and then use the theorem to prove a Kuhn-Tucker type condition for an optimal solution of the minimization problem (P) for real valued set functions. If the set functions are vector-valued, the Fritz John type condition for an optimum of the multiobjective minimization problem (P) is established.
Reviewer: Z.Liu


90C48 Programming in abstract spaces
54C60 Set-valued maps in general topology
90C25 Convex programming
Full Text: DOI


[1] Aubin, J.P, Applied functional analysis, (1980), Wiley New York
[2] Chou, J.H; Hsia, W.S; Lee, T.Y, On multiple objective programming problems with set functions, J. math. anal. appl., 105, 383-394, (1985) · Zbl 0564.90069
[3] Chou, J.H; Hsia, W.S; Lee, T.Y, Second order optimality conditions for mathematical programming with set functions, J. austral. math. soc. ser. B, 26, 284-292, (1985) · Zbl 0571.90099
[4] Chou, J.H; Hsia, W.S; Lee, T.Y, Epigraphs of convex set functions, J. math. anal. appl., 118, 247-254, (1986) · Zbl 0599.49014
[5] Ekeland, I; Turnbull, T, Infinite dimensional optimization and convexity, () · Zbl 0565.49003
[6] Kanniappan, P, Necessary conditions for optimality of nondifferentiable convex multiobjective programming, J. optim. theory appl., 40, 167-173, (1983) · Zbl 0488.49007
[7] Kanniappan, P; Sastry, S.M, Duality theorems and an optimality condition for non-differentiable convex programming, J. austral. math. soc. ser. A, 32, 369-379, (1982) · Zbl 0481.90069
[8] Lai, H.C; Yang, S.S; Hwang, G.R, Duality in mathematical programming of set functions—on Fenchel duality theorem, J. math. anal. appl., 95, 223-234, (1983) · Zbl 0529.49007
[9] Lai, H.C; Yang, S.S, Saddle point and duality in the optimization theory of convex set functions, J. astral. math. soc. ser. B, 24, 130-137, (1982) · Zbl 0502.49006
[10] Lai, H.C; Ho, C.P, Duality theorem of nondifferentiable convex multiobjective programming, J. optim. theory appl., 50, No. 3, 407-420, (1986) · Zbl 0577.90077
[11] Luenberger, D.G, Optimization by vector space methods, (1969), Wiley New York · Zbl 0176.12701
[12] Mond, B; Zlobec, S, Duality for nondifferentiable programming without a constraint qualification, Utilitas math., 15, 291-302, (1979) · Zbl 0402.90078
[13] Morris, R.J.T, Optimal constrained selection of a measurable subset, J. math. anal. appl., 70, 546-562, (1979) · Zbl 0417.49032
[14] Rockafellar, R.T, Convex analysis, (1970), Princeton Univ. Press Princeton, NJ · Zbl 0202.14303
[15] Schester, M, A subgradient duality theorem, J. math. anal. appl., 6, 850-855, (1977) · Zbl 0369.90104
[16] Zowe, J, The saddle point theorem of Kuhn and Tucker in order vector space, J. math. anal. appl., 57, 47-55, (1977) · Zbl 0354.90070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.